MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1213/ane.0b013e31822d45ac

Медицинская библиотека · Anesthesia and analgesia · 2011

Allergic reactions during anesthesia at a large United States referral center.

Gurrieri Carmelina, Weingarten Toby N, Martin David P, Babovic Nikola, Narr Bradly J, Sprung Juraj, Volcheck Gerald W

СтатьяПеревод в очереди

Аннотация

BACKGROUND

The types of agents implicated to trigger intraoperative anaphylactic reactions vary among reports, and there are no recent series from the United States. In this retrospective study, we examined perioperative anaphylactic reactions that occurred at a major tertiary referral academic center.

METHODS

To characterize perioperative allergens associated with anaphylactic reactions, we reviewed the Mayo Clinic Division of Allergic Diseases skin test database between 1992 to 2010. The records of all patients who were tested for perioperative and anesthetic medications were reviewed. Charts that included a detailed history obtained by an allergist, skin test results, and tryptase measurements when available were reviewed and categorized.

RESULTS

Thirty-eight patients were found to have an anaphylactic reaction during anesthesia, of which 18 were immunoglobulin (Ig)E-mediated anaphylactic reactions (likely causative agent identified by skin test), 6 were non-IgE-mediated anaphylactic reactions (elevated tryptase levels and negative skin test), and 14 were probable non-IgE-mediated anaphylactic reactions (tryptase levels normal or not obtained and negative skin test). Of the IgE-mediated anaphylactic reactions, antibiotics were the most prevalent likely causative agent (50%) whereas neuromuscular blocking drugs were implicated as a likely causative agent in 11% of reactions.

CONCLUSION

Antibiotics were the most common likely causative agent associated with IgE-mediated anaphylactic reactions; however, for 52.6% of reactions, a causative agent could not be determined, suggesting a non-IgE-mediated anaphylactic reaction. The undiagnosed allergic reactions place patients at risk of a subsequent reexposure to the same allergen, or lead to unnecessary avoidance of needed medications.

Для цитирования: Gurrieri Carmelina, Weingarten Toby N, Martin David P, Babovic Nikola, Narr Bradly J, Sprung Juraj, Volcheck Gerald W. Allergic reactions during anesthesia at a large United States referral center.. Anesthesia and analgesia. 2011. DOI: 10.1213/ane.0b013e31822d45ac.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.